Percocet....?

Follow
  • Follow publicly
  • Follow privately
  • Unfollow
Does Percocet make you really tired? I've just been given it because of a really debilitating migraine, and I'm just curious as to how out of it I'll be once I take it. ...show more
Best AnswerAsker's Choice
Percocet is a very strong pain killer........it might make you very drowsy......so don't take it then drive somewhere...make sure that you are at home to see how it affects you...before trying to drive somewhere.....This is a very constipating medication...you might want to take a stool softener while on the Percocet........sometimes people have an allergic reaction to this medicine, so if you experience alot of itching, swelling of the tongue, or itchiness of the eyes call your doctor or pharmacist right away!! Remember, everyone is different, so what affects 1 person may not affect the other.
Good Luck and God Bless

Source:

Pharmacy Technician licensed in the state of California

Asker's rating & comment

5 out of 5
thanks very much!
  • 2
  • Comment

Other Answers (8)

Rated Highest
  • Rated Highest
  • Oldest
  • Newest
  • Melanie D answered 6 years ago
    yes...it will make you feel high if youve never taken one before

    so dont drive
    • 3
    • Comment
  • blondietatt04 answered 6 years ago
    Nighty-night!!
    • 2
    • Comment
  • you asked , i answered... answered 6 years ago
    percocet is a drug that knocks u out!!!!!!. It knocks u out in a really weird way...why didn't tehy prescribe u imatrex which is a migraine medicine?? Becareful with those pills and hide tehm from everyone especially teens and children or ppl who abuse drugs and can't be trusted etc.
    • 1
    • Comment
  • SusanS, Incognito answered 6 years ago
    Tiredness is a side-effect, yes.
    • Rate
    • Comment
  • kymmebear answered 6 years ago
    Everyone responds differently to it. It makes alot of people tired and sleepy and I know a couple people who got antsy when they took it. Don't drive after you take it.
    • Rate
    • Comment
  • tt553 answered 6 years ago
    It effects everyone differently. It makes me tired and gives me weird dreams. It can make you constipated too.
    • Rate
    • Comment
  • aj_squaredaway answered 6 years ago
    Percocet knocked me out within 3 minutes the last time I took one for my eye surgery.
    • Rate
    • Comment
  • sigruin answered 6 years ago
    perocet is a narcotic that can make you sleepy it depends on your body it never helpped my migrains i use imitrex works great what percocet does for me is make me sleepy but I'm aware of thing around me. it all depends on your body how it acts taking med some meds make people jittery, high, sleepy, knockout. You just can't drink or drive with this medicine

    Beth
    • Rate
    • Comment
  • Sign In 

    to add your answer

Who is following this question?

    %
    BEST ANSWERS
    Member Since:
    Points: Points: Level
    Total Answers:
    Points this week:
    Follow
     
    Unfollow
     
    Block
     
    Unblock